Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 245-252
http://dx.doi.org/10.1155/S0161171291000273

Best approximation in Orlicz spaces

Department of Mathematics, Kuwait University, P.O. BOX 5969, Safat 130, Kuwait

Received 17 April 1989; Revised 23 December 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Al-Minawi and S. Ayesh, “Best approximation in Orlicz spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 245-252, 1991. https://doi.org/10.1155/S0161171291000273.